# SDR CALA9600684

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.875 INCH CRACK IN NR 1 SLAT LOWER SKIN PANEL.  A DOUBLER WAS INSTALLED IAW ECRA 5750-01159.
